MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; IJS-E BASE PLATE ASSEMBLY

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; IJS-E BASE PLATE ASSEMBLY
Model Number IJS-E Base Plate Assembly
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on review of the x-ray images provided, it appears this event was a result of off-label use of the ijs-e.The instructions for use of the device states "improper placement, positioning, alignment or fixation of the construct may result in usual stress conditions which may lead to subsequent reduction in the service life of the components, construct failure, postoperative complications or ineffective treatment.For safe and effective use of the implant, the surgeon must be thoroughly familiar with the surgical technique for the device, implant, and associated instruments.Improper insertion of the device during implantation may also increase the possibility of loosening, migration and failure of the device or treatment." the surgeon appeared to stack two base plates on top of each other, which is contraindicated by the surgical technique guide and instructions for use of the device.
 
Event or Problem Description
A surgeon implanted two internal elbow joint stabilizers stacked on top of each other and both axis pins loosened.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
IJS-E BASE PLATE ASSEMBLY
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS INC.
7300 n kendall drive
miami FL 33156
Manufacturer Contact
alejandro ros
7300 n kendall drive
miami, FL 33156
3055967585
MDR Report Key16850564
Report Number3006742481-2023-00007
Device Sequence Number15094225
Product Code OZI
UDI-Device Identifier00841506104904
UDI-Public00841506104904
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring,Replace
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIJS-E Base Plate Assembly
Device Catalogue NumberIJS-ELB=BPA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown